MathSciNet Relay Station
MathSciNet bibliographic data
MR916445 (89i:58056) 58F08
Blokh, A. M. Dynamical systems on one-dimensional branched manifolds. II. (Russian) Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. No. 47 (1987), 67--77; translation in J. Soviet Math. 48 (1990), no. 6, 668–674
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement